# SDR SWIA202403260025

- Difficulty date: February 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,874 hours, 36,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE PAX DOOR ANGLE OF THE FUSELAGE PAX DOOR CUT OUT SURROUND STRUCTURE.-REF. SRM 53-21-23-00 PAGE 5 ITEM #56B  PN: 601R31527-221   (C-CHECK RO 3/24/2024)   REMOVED AND REPLACED PAX DOOR SILL ANGLE IN REF TO SRM 51-42-06 AND 51-42-21. APPLIED PRIMER / TOP COAT IN REF TO SRM 51-25-16. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
